MathSciNet Relay Station
MathSciNet bibliographic data
MR715875 (85i:58098) 58F15
Swanson, Richard The spectral characterization of normal hyperbolicity. Proc. Amer. Math. Soc. 89 (1983), no. 3, 503–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement